# SDR CALA2020100901172

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N2639U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62650
- Aircraft time: 13,808 hours, 1,364 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 3026201
- Part serial: 1878
- Condition: Missing
- Location: Wing Tip
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 UPON ARRIVAL IN GUM, LEFT WING TIP STROBE LIGHT ASSEMBLY FOUND MISSING.  FOLLOWING PROCEDURES, REF GMM 02-30-95.  SDR FLAGGED PLACARDED STROBE LIGHTS INOPERABLE.  APPROVED MEL 3344D MISSING LENS WILL BE PLACED ON DIP, PER ECRA 3344-01134 DEFERRED, PER MEL.  TO BE REPLACED IN 3 FLT CYCLES.  MM-WORK ICW DIP LP5301831 RPL'D LEFT STROBE LIGHT ASSEMBLY HOUSING, REF AMM 57-32-01-401, STROBE LIGHT & NAV LIGHTS CHECK GOOD.  ADD EMP: 115998 ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1182978 SN OFF 1878 LIGHT, ASSEMBLY, WI  OFF 23-3343-9-0001 1878 ON 23-3343-9-0001 1886.
